# SDR REXA2014082700845

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 14,936 hours, 9,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTING STRIP ON FLOOR BY SEAT 12AB IS MISSING.  INSTALLED NEW EMER FLOOR TRACK LIGHTS IAW AMM 33-51-01.  PN ON PL88-910LH00,  PN ON PL88-930LH05 & PN ON PL88-900LH00.
